# SDR ASAA2015110213569

- Difficulty date: November 2, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 27,198 hours, 8,295 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIAGNOSTIC REPORTS, NR 2 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED.  ACCOMPLISHED TSR907735. FOUND UPPER RT EGT ELEMENT BAD.  REPLACED UPPER RT ELLEMENT.  ALL OPS NORMAL, REF MM 77-21-01, 77-21-01.
